# SDR LOSA9501

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC849B
- System (JASC): 6120 · Propeller Controlling System
- Part: Elbow
- Part number: 31039391
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 1,372 hours
- Component: Woodward, 8974106
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A, E

## Discrepancy

PHX - NR 2 OIL PRESSURE FLICKERED AND THEN DROPPED TO ZERO.  EXECUTED EMERGENCY ENGINE SHUT DONW.  LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NR 2 PROP GOVERNOR OIL LINE ELBOW CRACKED.  REPLACED ELBOW ASSEMBLY PER MM 61-20-20.  OPERATIONAL CHECKS AND LEAK CHECKS NORMAL.  (X)
